# SDR SPAA0000034

- Difficulty date: December 16, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 46,254 hours, 29,167 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF SERVICE BULLETIN 737-55-1028, CORROSION WAS FOUND ON THE AFT SURFACE OF THE OUTBOARD LUG COMMON TO THE VERTICAL STABILIZER REAR SPAR FITTING. CORROSION WAS REMOVED PER ECRA N703S-55-737-002-EAC AND THE REWORK WAS FINISHED PER SB 737-55-1028. STRUCTURAL SUBSTANTIATION FOR THIS REPAIR WAS PROVIDED ON FAA FORM 8110-3 DATED DECEMBER 8, 2000. IN ADDITION, THIS IS AN AMOC TO PARAGRAPH A OF AD 90-06-02
